Share This Article:

Nondifferentiable Multiobjective Programming with Equality and Inequality Constraints

Abstract Full-Text HTML Download Download as PDF (Size:164KB) PP. 7-13
DOI: 10.4236/ojmsi.2013.12002    4,218 Downloads   7,837 Views   Citations

ABSTRACT

In this paper, we derive optimality conditions for a nondifferentiable multiobjective programming problem containing a certain square root of a quadratic form in each component of the objective function in the presence of equality and inequality constraints. As an application of Karush-Kuhn-Tucker type optimality conditions, a Mond-Weir type dual to this problem is formulated and various duality results are established under generalized invexity assumptions. Finally, a special case is deduced from our result.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Husain, I. and Jain, V. (2013) Nondifferentiable Multiobjective Programming with Equality and Inequality Constraints. Open Journal of Modelling and Simulation, 1, 7-13. doi: 10.4236/ojmsi.2013.12002.

References

[1] B. Mond, “A Class of Nondifferentiable Mathematical Programming Problems,” Journal of Mathematical Analysis and Applications, Vol. 46, No. 1, 1974, pp. 169-174. doi:10.1016/0022-247X(74)90289-3
[2] S. Chandra, B. D. Craven and B. Mond, “Generalized Concavity and Duality with a Square Root Term,” Optimization, Vol. 16, No. 5, 1985, pp. 654-662. doi:10.1080/02331938508843062
[3] J. Zhang and B. Mond, “Duality for a Nondifferentiable Programming Problem,” Bulletin of the Australian Mathematical Society, Vol. 55, No. 1, 1997, pp. 29-44. doi:10.1017/S0004972700030513
[4] S. N. Lal, B. Nath and A. Kumar, “Duality for Some Nondifferentiable Static Multiobjective Programming Problems,” Journal of Mathematical Analysis and Applications, Vol. 186, No. 3, 1994, pp. 862-867. doi:10.1006/jmaa.1994.1337
[5] S. J. Kim, M. H. Kim and D. S. Kim, “Optimality and Duality for a Class of Nondifferentiable Multiobjective Fractional Programming Problems,” Journal of Optimization Theory and Applications, Vol. 129, No. 1, 2006, pp. 131-146. doi:10.1007/s10957-006-9048-1
[6] X. M. Yang, K. L. Teo and X. Q. Yang, “Duality for a Class of Nondifferentiable Multiobjective Programming Problem,” Journal of Mathematical Analysis and Applications, Vol. 252, No. 2, 2000, pp. 999-1005. doi:10.1006/jmaa.2000.6991
[7] F. Riesz and B. Sz.-Nagy, “Functional Analysis,” Fredrick Ungar Publishing Co., New York, 1955.
[8] I. Husain and S. K. Srivastav, “On Nondifferentiable Non- linear Programming,” Journal of Applied Mathematics and Bioinformatics, Vol. 3, No. 2, 2013, pp. 45-64.
[9] V. Chankong and Y. Y. Haimes, “Multiobjective Decision Making Theory and Methodology,” North-Holland, New York, 1983.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.